# SDR CA010307012

- Difficulty date: February 21, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Boeing 727-22C
- Aircraft time: 51,380 hours
- Engine: Pwa JT8D7B
- Propeller: Allsn A6441FN606
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Tube
- Part number: 65207441
- Condition: Cracked
- Location: Nlg Strut
- Part time: 4,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ARRIVED WITH NOSE LANDING GEAR FLAT. ATTEMPTS TO RESERVICE OLEO FAILED DUE TO RAPID LEAKING. UPON INVESTIGATION IT WAS FOUND THAT THE INNER PISTON TUBE ASSEMBLY WAS CRACKED AT ITS LOWER FLANGE ALLOWING FLUID AND NITROGEN TO ESCAPE. TUBE ASSEMBLY REPLACED, AIRCRAFT RETURNED TO SERVICE.
